MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS 20G X 1.25 IN; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS 20G X 1.25 IN; INTRAVASCULAR CATHETER
Catalog Number 383593
Medical Device Problem Codes Leak/Splash (1354); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva diffusics 20g x 1.25 in had connection issues it was reported by customer that bd nexiva diffusics 20 ga x 1.25 in closed iv catheter system.The pre-attached extension tubing dislodged from the stabilization platform after starting the iv on the patient.I was able to tamponed the vein and remove the catheter assembly with only a few cc blood verbatim#: rcc received a complaint via email.Email(s) attached.Item: 383593 quantity affected: (b)(4) ea serial/lot number: (b)(6) po : (b)(6).Are any samples available for return? yes reported issue: bd nexiva diffusics 20 ga x 1.25 in closed iv catheter system.The pre-attached extension tubing dislodged from the stabilization platform after starting the iv on the patient.I was able to tamponed the vein and remove the catheter assembly with only a few cc blood.
 
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of connection issues was confirmed upon inspection of the samples.Analysis of the sample showed that the defect reported by the user, separation can be observed in catheter adapter, tube joint.However, bd was not able to determine the cause of the failure as no sample was returned for analysis.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.
 
Event or Problem Description
No additional information.

Brand Name
BD NEXIVA DIFFUSICS 20G X 1.25 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20535454
Report Number9610847-2024-00327
Device Sequence Number17835926
Product Code FOZ
UDI-Device Identifier00382903835935
UDI-Public(01)00382903835935(11)240513(17)270430(10)2356441
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383593
Device Lot Number4124921
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer12/23/2024
12/23/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date12/31/2024
02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown